MathSciNet Relay Station
MathSciNet bibliographic data
MR2508979 11F20 (11B68 11M41 11S40)
Can, Mumun; Cenkci, Mehmet; Kurt, Veli; Simsek, Yilmaz Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler $l$-functions. Adv. Stud. Contemp. Math. (Kyungshang) 18 (2009), no. 2, 135–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement